# SDR AALA961134

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PAX SEAT 3H INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE BY PAX SEAT 3H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
